Repositorio de producción científica de la Universidad de Sevilla

Aleksandrov-Clark measures and semigroups of analytic functions in the unit disc

 

Advanced Search
 
Opened Access Aleksandrov-Clark measures and semigroups of analytic functions in the unit disc
Cites
Show item statistics
Icon
Export to
Author: Díaz Madrigal, Santiago
Contreras Márquez, Manuel Domingo
Bracci, Filippo
Date: 2008
Published in: Annales Academiae Scientiarum Fennicae. Mathematica, 33 (1), 231-240.
Document type: Article
Cite: Díaz Madrigal, S., Contreras Márquez, M.D. y Bracci, F. (2008). Aleksandrov-Clark measures and semigroups of analytic functions in the unit disc. Annales Academiae Scientiarum Fennicae. Mathematica, 33 (1), 231-240.
Size: 514.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/16794

This work is under a Creative Commons License: 

This item appears in the following Collection(s)